# SDR UPS07M49795

- Difficulty date: April 9, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 859-899
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MID CABIN - CORROSION ON SEAT TRACK CROWN & FLANGE AT STA 859 - 899 X= -8.0.  SEAT TRACK PARTS REMOVED PER SRM 51-31-01 VOL 2 REV 38.  CORRODED SEAT TRACK TRIMMED OFF PER SRM 53-70-00 FIG 1 VOL 1 REV 38.  HFEC INSP CUTOUT & FOUND NO CRACK.  CORRODED SEAT TRACK REPAIRED, SPLICE HAT, SPLICE HAT PLATE FAB PER SRM 53-70-00 VOL 1 FIG 1 REV 38.  TRACK & FAB PARTS INSTALLED PER SRM 51-31-01 VOL 2 REV 38.
